# SDR WX0A2016040173122

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 56,677 hours, 47,717 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Not Reported
- Location: Autolpilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT WITH DFGS SWITCH ON NR 1 POSITION FLIGHT & DIRECTOR FAILED ON NR 1 SIDE WITH A BLANK FMA DISPLAY AUTOPILOT & AUTO THROTTLE FAIL.  RAN QHR 31.3 & 31.8, LOST NR 2 FMA & FLIGHT DIRECTOR WHEN DFGS SWITCHED TO NR 2.  FMA & FLIGHT DIRECTOR RETURNED AT 1000 FT.  ALL PERFORMED WORK ORDERS 00294046 & 00294157.  PERFORMED RTS TEST TO BOTH DFGC 1 & 2 BOTH PASSED GO IAW 22-01-05.  OPERATED AP 1 & 2, FLIGHT DIRECTORS 1 & 2, SYS OPERATED NORMAL IAW 22-01-01 & WDM 22-16-11 PGS 1 - 4.
